# SDR SIMA20250611005

- Difficulty date: June 11, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N780AH
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000131
- Aircraft time: 38,198 hours, 28,741 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASHLIGHT INOP. COMPLETE: REMOVED AND REPLACED AFT F/A EMERGENCY FLASHLIGHT AS REQUIRED. OPS CHECK GOOD.
